Jump to content
CrazyBoards.org

Recommended Posts

Not sure on where to put this but this seems like the right place.Recently my pdoc prescribed neurontin as a mood stabilizer to help with some of my anger management issues that've been going on lately.

The script says that I should take one pill a day for the first three days followed by one pill twice a day afterward(I started yesterday so the switch occurs on sunday)but I took my dosage this morning & around 2 pm or so started feeling really tired & almost lightheaded like I was gonna pass out......there's no way that I can take two pills a day if only one pill caused this much of a reaction.

Has anyone else had this sort of problem when starting on this medication? My pdoc did say that it would cause drowsiness at first but this is beyond mere drowsiness & it's kinda scaring me a bit.

Link to comment
Share on other sites

Don't panic, and don't judge a medicine soley on the first days's side effects. It's good that you planned the start up for the weekend. Just take it easy and if you aren't ready to increase the dose then put it off. Remember, there is no race to increase dosages.

Hope you feel better. Oh, you may want to switch you dose to bedtime, so the side effects don't bother you so much while sleeping.

Best, a.m.

Link to comment
Share on other sites

Thanks AM,my Pdoc told me that the side effects would be minimal at first but it's really having a major impact on me.

I don't know if she'd want me taking it at bedtime because that may defeat the whole purpose of taking it during the day to help control anger management issues but I'll give her a call on monday to let her know what's going on.

Link to comment
Share on other sites

hi, guys

I don't know if it would help you or not

but I take 2400mg/day of neurontin

and I absolutely love it

not only does it help with the anxiety

but helps me be more social (read: being nice to ppl - lol)

Good luck!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...